×

On a singular differential operator. (English) Zbl 0094.06101


PDFBibTeX XMLCite
Full Text: DOI

References:

[1] J. Delsarte,Une extension nouvelle de la théorie des fonctions presques périodiques de Bohr, « Acta Math. », 69, 1938. · Zbl 0020.01902
[2] A. Weinstein,On the wave equation and the equation of Euler-Poisson, « Proc. Fifth Sympos. in Appl. Math. », 1952 (publishedMcGraw-Hill 1954). · Zbl 0057.32404
[3] Weinstein, A., On a Cauchy problem with subharmonic initial values, Annali di Mat., 43, 325-340 (1957) · Zbl 0077.30302 · doi:10.1007/BF02411913
[4] Weinstein, A., On a class of partial differential equations of even order, Annali di Mat., 39, 245-254 (1955) · Zbl 0065.33102 · doi:10.1007/BF02410772
[5] Weinstein, A., On the Cauchy problem for the Euler-Poisson-Darboux equation, Bull. Amer. Math. Soc., 59, 454-454 (1953) · Zbl 0053.25303 · doi:10.1090/S0002-9904-1953-09651-3
[6] Kapilevich, Doklady, 125, 23-26 (1959) · Zbl 0104.07803
[7] F. Tricomi,Funzioni ipergeometriche confluenti, Roma, 1954. · Zbl 0068.28005
[8] Cibrario, M., Sui teoremi di esistenza e di unicità per le equazioni lineari alle derivate parziali del secondo tipo misto iperbolico-paraboliche: x^2mZ_xx − Z_yy =0, Rendic. Circolo Mat. di Palermo, 58, 217-284 (1934)
[9] Conti, R., Sul problema di Cauchy per l’equazioni di tipo misto x^2Z_xx − y^2Z_yy =0, Rendic. Acc. Lincei, 6, 8, 579-582 (1949) · Zbl 0035.18702
[10] A. Huber,Some results on generalized axially symmetric potential theory, « Proc. Conf. on Partial Diff. Eqs., Univ. of Maryland », 1956, pp. 147-155. · Zbl 0072.31406
[11] Germain, P.; Bader, R., Sur le problème de Tricomi, Rendic. Circolo Mat. di Palermo, 2, 2, 53-70 (1953) · Zbl 0052.09701
[12] A. Weinstein,The generalized radiation problem and the Euler-Poisson-Darboux equation, « Summa Brasil. Math. », Vol. 3, Fasc. 7, 1955. · Zbl 0068.07801
[13] Copson, E.; Erdelyi, A., On a partial differential equation with two singular lines, Archive for Rational Mech. and Analysis, 2, 76-86 (1959) · Zbl 0084.09003 · doi:10.1007/BF00277920
[14] J. L. Lions,Operateurs de Delsarte et problèmes mixtes, « Bull. Soc. Math. de France », Vol. 81, 1956. · Zbl 0075.10804
[15] P. Rosenbloom,Numerical analysis and partial differential equations, « Surveys in Applied Math, », Wiley, 1958. · Zbl 0084.34501
[16] Weinstein, A., Sur un problème de Cauchy avec des donées sousharmoniques, Comptes Rendus, 243, 1193-1193 (1956)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.